Differential Geometry
Regularity of the Kähler–Ricci flow
Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 635-638.

In this short note, we announce a regularity theorem for the Kähler–Ricci flow on a compact Fano manifold (Kähler manifold with positive first Chern class) and its application to the limiting behavior of the Kähler–Ricci flow on Fano 3-manifolds. Moreover, we also present a partial C0 estimate of the Kähler–Ricci flow under the regularity assumption, which extends previous works on Kähler–Einstein metrics and shrinking Kähler–Ricci solitons. The detailed proof will appear elsewhere.

Dans cette courte note, nous annonçons un théorème de régularité pour le flot de Kähler–Ricci sur une variété compacte de Fano (cʼest-à-dire une variété kählérienne à première classe de Chern positive) et son application à lʼétude du comportement limite du flot de Kähler–Ricci sur les variétés de Fano de dimension 3. Par ailleurs, nous présentons une estimation C0 partielle du flot de Kähler–Ricci sous lʼhypothèse de régularité, qui étend des travaux antérieurs concernant les métriques de Kähler–Einstein et les solitons de Kähler–Ricci régressifs. La preuve détaillée paraîtra ailleurs.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.07.005
Tian, Gang 1, 2; Zhang, Zhenlei 3

1 BICMR, Peking University, Yiheyuan Road 5, Beijing 100871, China
2 Department of Mathematics, Princeton University, NJ 02139, USA
3 Capital Normal University, Xisanhuan North Road 105, Beijing 100048, China
@article{CRMATH_2013__351_15-16_635_0,
     author = {Tian, Gang and Zhang, Zhenlei},
     title = {Regularity of the {K\"ahler{\textendash}Ricci} flow},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {635--638},
     publisher = {Elsevier},
     volume = {351},
     number = {15-16},
     year = {2013},
     doi = {10.1016/j.crma.2013.07.005},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.07.005/}
}
TY  - JOUR
AU  - Tian, Gang
AU  - Zhang, Zhenlei
TI  - Regularity of the Kähler–Ricci flow
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 635
EP  - 638
VL  - 351
IS  - 15-16
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.07.005/
DO  - 10.1016/j.crma.2013.07.005
LA  - en
ID  - CRMATH_2013__351_15-16_635_0
ER  - 
%0 Journal Article
%A Tian, Gang
%A Zhang, Zhenlei
%T Regularity of the Kähler–Ricci flow
%J Comptes Rendus. Mathématique
%D 2013
%P 635-638
%V 351
%N 15-16
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.07.005/
%R 10.1016/j.crma.2013.07.005
%G en
%F CRMATH_2013__351_15-16_635_0
Tian, Gang; Zhang, Zhenlei. Regularity of the Kähler–Ricci flow. Comptes Rendus. Mathématique, Volume 351 (2013) no. 15-16, pp. 635-638. doi : 10.1016/j.crma.2013.07.005. http://www.numdam.org/articles/10.1016/j.crma.2013.07.005/

[1] Cao, H.D. Deformation of Kähler metrics to Kähler–Einstein metrics on compact Kähler manifolds, Invent. Math., Volume 81 (1985), pp. 359-372

[2] Cheeger, J.; Colding, T.H. Lower bounds on the Ricci curvature and the almost rigidity of warped products, Ann. Math., Volume 144 (1996), pp. 189-237

[3] Cheeger, J.; Colding, T.H. On the structure of spaces with Ricci curvature bounded below I, J. Differential Geom., Volume 46 (1997), pp. 406-480

[4] Cheeger, J.; Colding, T.H. On the structure of spaces with Ricci curvature bounded below II, J. Differential Geom., Volume 54 (2000), pp. 13-35

[5] Cheeger, J.; Colding, T.H.; Tian, G. On the singularities of spaces with bounded Ricci curvature, Geom. Funct. Anal., Volume 12 (2002), pp. 873-914

[6] Chen, X.X.; Donaldson, S.; Sun, S. Kähler–Einstein metrics on Fano manifolds, I: approximation of metrics with cone singularities | arXiv

[7] Chen, X.X.; Donaldson, S.; Sun, S. Kähler–Einstein metrics on Fano manifolds, II: limits with cone angle less than 2π | arXiv

[8] Chen, X.X.; Donaldson, S.; Sun, S. Kähler–Einstein metrics on Fano manifolds, III: limits as cone angle approaches 2 and completion of the main proof | arXiv

[9] Chen, X.X.; Tian, G. Ricci flow on Kähler–Einstein manifolds, Duke Math. J., Volume 131 (2006), pp. 17-73

[10] Chen, X.X.; Wang, B. Space of Ricci flows I, Commun. Pure Appl. Math., Volume 65 (2012), pp. 1399-1457

[11] Donaldson, S.; Sun, S. Gromov–Hausdorff limits of Kähler manifolds and algebraic geometry | arXiv

[12] Perelman, G. The entropy formula for the Ricci flow and its geometric applications | arXiv

[13] Petersen, P.; Wei, G.F. Relative volume comparison with integral curvature bounds, Geom. Funct. Anal., Volume 7 (1997), pp. 1031-1045

[14] Petersen, P.; Wei, G.F. Analysis and geometry on manifolds with integral Ricci curvature bounds. II, Trans. Amer. Math. Soc., Volume 353 (2001), pp. 457-478

[15] Phong, D.H.; Song, J.; Sturm, J. Degeneration of Kähler–Ricci solitons on Fano manifolds | arXiv

[16] Sesum, N.; Tian, G. Bounding scalar curvature and diameter along the Kähler–Ricci flow (after Perelman), J. Inst. Math. Jussieu, Volume 7 (2008), pp. 575-587

[17] Tian, G. On Calabiʼs conjecture for complex surfaces with positive first Chern class, Invent. Math., Volume 101 (1990), pp. 101-172

[18] Tian, G. Kähler–Einstein metrics with positive scalar curvature, Invent. Math., Volume 130 (1997), pp. 1-39

[19] Tian, G. Existence of Einstein metrics on Fano manifolds, Prog. Math., Volume 297 (2012), pp. 119-159

[20] Tian, G. K-stability and Kähler–Einstein metrics | arXiv

[21] Tian, G.; Zhang, Z.L. Degeneration of Kähler–Ricci solitons, Int. Math. Res. Not. IMRN (2012), pp. 957-985

[22] G. Tian, Z.L. Zhang, Long-time limits of the Kähler–Ricci flow, preprint.

[23] Tian, G.; Zhu, X.H. Convergence of Kähler–Ricci flow, J. Amer. Math. Soc., Volume 20 (2007), pp. 675-699

[24] Zhang, Q.S. A uniform Sobolev inequality under Ricci flow, Int. Math. Res. Not. IMRN (2007), pp. 1-12

[25] Zhang, Z.L. Kähler–Ricci flow on Fano manifolds with vanished Futaki invariants, Math. Res. Lett., Volume 18 (2011), pp. 969-982

Cited by Sources: